On the independence of Henkin's axioms for fragments of the propositional calculus

Journal of Symbolic Logic 16 (1):43-45 (1951)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2268664
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,803
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Peirce's Axioms for Propositional Calculus.A. N. Prior - 1958 - Journal of Symbolic Logic 23 (2):135-136.
Functional Completeness of Henkin's Propositional Fragments.Ivo Thomas - 1960 - Notre Dame Journal of Formal Logic 1 (3):107-110.
The Independence of Axioms in the Propositional Calculus.G. E. Hughes - 1957 - Australasian Journal of Philosophy 35 (1):21 – 29.
Independence of Tarski's Law in Henkin's Propositional Fragments.Ivo Thomas - 1960 - Notre Dame Journal of Formal Logic 1 (1-2):74-78.
Fragments of the Propositional Calculus.Leon Henkin - 1949 - Journal of Symbolic Logic 14 (1):42-48.
Added to PP index
2009-01-28

Total downloads
6 ( #575,172 of 2,202,778 )

Recent downloads (6 months)
1 ( #301,722 of 2,202,778 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature